# SDR VNAA2011120200024

- Difficulty date: November 28, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 17,161 hours, 17,148 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302004
- Part serial: 1M3LR
- Condition: Noisy
- Location: Nose
- Part time: 17,161 hours, 17,148 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RADAR WAS MAKING A GRINDING SOUND WHEN CHANGING TILT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MINTENANCE REMOVED AND REPLACED THE RADAR ANTENNA.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND OPERATIONAL CHECKED THE RADAR ANTENNA USING AIRCRAFT MANUALS.
